Jump to content
Important Survey - Please Participate ×

Same symptoms at EXACTLY the same time, everyday?


[ra...]

Recommended Posts

5 pm. That's when I get into withdrawal hell EVERY day. Then supper (with the wife): even worst. Then tv time when it decreases very slowly until 8 pm when I get into my room...WTF?
Link to comment
Share on other sites

Sounds like that's a time when you might be tired and stressed, and dinner with the wife doesn't come across as a positive thing for you.  TV may provide the distraction you need to calm down again.

 

I'd maybe try having a cup of SleepyTime tea late afternoon and see if it helps.

Link to comment
Share on other sites

Oh dear...possibly a spousal issue. Maybe a trigger? Maybe set up tv tables in the tv room and watch tv during dinner? If it is about your wife and I'm just guessing this might help. You could eat without the need to say much to each other. I might be totally wrong here but you do mention wife and worse together. B
Link to comment
Share on other sites

is this the time before you benzo dose? i was in a similar pattern, got w/d symptoms at 3pm. 8pm was clonazepam dose

question, does the 100mg seroquel for insomnia works better then a smaller dose lets say 25/50? taking it too haven't tried 100mg yet, heard that this is the max at which point different receptors are hit

Link to comment
Share on other sites

Do you dose just once per day? You are tapering very fast, but you probably know that.

 

I identify with the afternoon symptoms, which subside when I can retreat to my room and relax alone. And that is before taking my last Ativan dose at 10pm.

 

Perhaps a rise in cortisol levels late in the day paired with interdose w/d. Is there anything that is a good distraction for you besides TV? Deep breathing, radio talk show, reading, walking?

 

 

Link to comment
Share on other sites

I concur with the same stories here, except I'm on a later schedule. Get up for work around 1pm, struggle throughout the day to keep my anxiety and dp/dr in check and "appear normal." These symptoms peak at nightfall, starting around 7pm. It doesn't matter if I'm indoors or outdoors. After I get home, exercise (on good days), and eat, things usually get better, starting at about 1am. By bedtime (5-6am usually) I start feeling MUCH better, but I take my dose then. I wonder if my body anticipates getting its small dose of benzos then, and starts to automatically calm down.

 

A few days ago I awoke and felt "normal," which was surprising, but then around nightfall my symptoms really revv'ed up. Also whenever I nap (which I try to avoid unless I'm too tired), I have the "toxic nap effect" which will leave me nervous and needing several hours to calm no matter what time it is.

Link to comment
Share on other sites

5 pm. That's when I get into withdrawal hell EVERY day. Then supper (with the wife): even worst. Then tv time when it decreases very slowly until 8 pm when I get into my room...WTF?

 

I have had this happen too. I take all my benzo at night. It always seemed at the 14th hour after taking it that I would get hit with a major wave. I would be in it for a few hours then it subsided.

 

It was suggested to me to split my doses up. Some people do this to avoid what I feel.

 

I did split for awhile but went back to just taking it at bedtime. I need to sleep...

 

 

Link to comment
Share on other sites

×
×
  • Create New...